Linear differential equations with essentially infinite-dimensional operators

The present paper investigates the equations for functions on a Hilbert space with essentially infinitedimensional differential operators (Laplace–Levy type) Аnu+а1Аn-1u+...+аn-1Аu+аnu=f Furthermore, the existence and unity of solution of these equations are proved, and the explicit formula for the first-order equation is obtained

Publication year: 
2008
Issue: 
2
УДК: 
517.983
C. 144–147, укр., Бібліогр.: 4 назви.
References: 

1. Леви П. Конкретные проблемы функционального анализа. – М.: Наука, 1967. – 512 с.
2. Богданский Ю.В. Задача Коши для параболических уравнений с существенно бесконечномерными эллиптическими операторами // Укр. мат. журнал. – 1977. – 29, №6. – С. 781–784.
3. Богданский Ю.В. Задача Коши для уравнения теплопроводности с нерегулярными эллиптическими операторами // Там же. – 1989. – 41, №5. – С. 584–590.
4. Bogdansky Yu.V., Dalecky Yu.L. Cauchy problem for the simplest parabolic equation with essentially infinite-dimensional elliptic operator / Suppl. to chapters IV, V: Yu.L. Dalecky, S.V. Fomin. Measures and differential equations in infinitedimensional space. – Kluwer Acad. Publ., 1991. – P. 309–322.

AttachmentSize
2008-2-21.pdf145.61 KB

Тематичні розділи журналу

,